Posted by: Cielie | 2009-01-09

Ladies, Please help me.

Hi there, anyone!

For the past 3 months Ive been struggling with a burning sensation around my vagina. Ive been to 8 doctors, (Yes, 8), 2 gynae' s and a homeopath. Even though the tests for Candida, Std' s and even HIV came back negative, I was prescribed numerous antifungals. I' ve used Medaspor cream, Canesten, Gyno-Daktarin (which burns the daylights out of me), pills like Diflucan, Flucozole etc. One doctor even prescribed Premarin cream. Nothing seems to work! I' ve tried everything, from taking all this medication to even drinking boxes full of probiotics.

Needless to say I am suffering financially due to huge medical and pathology bills.

One doctor prescribed allergic tablets, which strangely brought some relief for a week, but as soon as I got my period, it came back with a bang.

I cannot take it anymore! I am a nervous wreck, suddenly I started getting panic and anxiety attacks and me and my fiance' s sex life is a mess. I am too scared to have sex. He has been treated, I have been treated but the problem still persists.

Please help me. This thing is destroying my relationship and my life. I am 23 years old and I cant go on like this anymore. I am completely at witts end. I cannot bath anymore (only shower), I am wearing cotton underwear and am doing everything according to the book. I' ve been considering if this can be a skin disorder? Strangely enough it' s only burning by the entrance of the vagina and the outside. There is no discharge or itchiness.

Any comments, ANY, would be gladly appreciated.

Thank you XXX

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds lie you have been treated for thrush, when this may not be the case. An allergy/skin disorder would be the next thing to consider. It is often difficult to work out what you may be allergic to, but it seems that you had some relief from the allergy cream. See what a dermatologist says.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: vickey | 2009-01-12


try Gyna Guard, it is a vaginal works wonders. it will take care of the burning symptom. trust me! please let us all know whether you found relief.

good luck

Reply to vickey
Posted by: Minkey | 2009-01-10

Hi there

I had the same situation. I am not sure if you use pads or tampons during your cycle. If you do use pads, go over to tampons immediately. If not, look out for what lubrication you use with your tampons. Also stay away from nylon underware or any type of franganced soap.

Hope this helps. Strongs.

Reply to Minkey

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.